# SDR DALA2021111507039

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,221 hours, 14,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 AT DEPARTURE 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED EXTERIOR DOOR HANDLE. CHECKS NORMAL. (8106340)
